Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 82, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Apr 29, 2007, 11:43 PM CDT for Val Verde County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2007, 11:43 PM CDT (04:43 UTC)
- Expired
- Apr 30, 2007, 3:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 4.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1523 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1447 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 300446
FFWEWX
TXC465-300845-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1143 PM CDT SUN APR 29 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...LOMA ALTA...LANGTRY...JUNO...DEL
RIO...COMSTOCK...
* UNTIL 345 AM CDT
* AT 1142 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED
THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH
FLOODING FROM THUNDERSTORMS. THESE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM PANDALE TO 24 MILES SOUTHWEST OF
LANGTRY...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SEMINOLE CANYON STATE PARK AND LOMA ALTA
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
A TORNADO WATCH IS ALSO IN EFFECT UNTIL 3 AM CDT.
LAT...LON 3028 10147 3029 10070 3029 10070 2958 10070
2927 10085 2938 10102 2947 10108 2953 10127
2962 10125 2963 10126 2958 10130 2966 10131
2966 10137 2977 10142 2976 10154 2981 10155
2976 10165 2978 10175
$$2 follow-up statements
000
WGUS74 KEWX 300521
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1212 AM CDT MON APR 30 2007
TXC465-300845-
VAL VERDE TX-
1212 AM CDT MON APR 30 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR VAL
VERDE COUNTY...
AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS THAT WERE LIKELY PRODUCING FLASH FLOODING. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES WEST OF
JUNO TO 18 MILES SOUTH OF LANGTRY...MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SEMINOLE CANYON STATE PARK...COMSTOCK...LOMA ALTA AND DEL RIO
THROUGH 230 AM...EXPECT THE HEAVIEST RAINFALL AND FLASH FLOODING TO
BE CONFINED TO THE WESTERN HALF OF VAL VERDE COUNTY...ESPECIALLY
FROM PANDALE TO JUNO AND ALONG HIGHWAY 90 NEAR LANGTRY AND SEMINOLE
CANYON STATE PARK. THE FLASH FLOOD THREAT WILL SPREAD EAST INTO LAKE
AMISTAD BY 3 AM AND INTO DEL RIO BY 330 AM.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARD TO RECOGNIZE THE
DANGERS OF FLASH FLOODING. DO NOT DRIVE WHERE WATER COVERS THE ROAD.
TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING
SUVS AND PICKUPS. TURN AROUND DONT DROWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3028 10147 3029 10070 3029 10070 2958 10070
2927 10085 2938 10102 2947 10108 2953 10127
2962 10125 2963 10126 2958 10130 2966 10131
2966 10137 2977 10142 2976 10154 2981 10155
2976 10165 2978 10175
$$000
WGUS74 KEWX 300618
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
117 AM CDT MON APR 30 2007
TXC465-300845-
VAL VERDE TX-
117 AM CDT MON APR 30 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR VAL
VERDE COUNTY...
AT 112 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING FLASH FLOODING. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 20 MILES EAST OF JUNO TO 16 MILES
SOUTH OF SEMINOLE CANYON STATE PARK...OR ALONG A LINE EXTENDING FROM
20 MILES EAST OF JUNO TO 18 MILES SOUTHWEST OF COMSTOCK...MOVING EAST
AT 25 MPH. THE FLASH FLOOD THREAT WILL SHIFT EAST TO DEL RIO BETWEEN
2 AND 3 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOMA
ALTA...DEL RIO AND LAUGHLIN AFB
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED
AREAS...ESPECIALLY AT NIGHT. WHEN WATER COVERS THE ROAD...TURN
AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. STAY TUNED TO
NOAA WEATHER RADIO OR LOCAL NEWS MEDIA FOR THE LATEST FLOOD
INFORMATION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3028 10147 3029 10070 3029 10070 2958 10070
2926 10077 2927 10085 2938 10102 2947 10108
2953 10127 2962 10125 2963 10126 2958 10130
2966 10131 2966 10137 2977 10142 2976 10154
2981 10155 2976 10165 2978 10175
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 7:59 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Apr 29, 7:59 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 759 PM CDT SUN APR 29 2007 .UPDATE... HAVE UPDATED THE FORECASTS TO INCLUDE TORNADO WATCH 200 FOR WESTERN AREAS OF SOUTH CENTRAL TEXAS. CONVECTIVE PARAMETERS SUGGEST AN MCS WILL ORGANIZE AS THUNDERSTORMS COME OFF THE SIERRA MADRE THEN CROSS THE RIO GRANDE AND MOVE INTO SOUTH CENTRAL TEXAS. HAVE ALSO ADDED MENTION OF SEVERE AND LOCALLY HEAVY RAINFALL FOR AREAS AROUND THE I-35 CORRIDOR FOR LATER TONIGHT SHOULD MCS HOLD TOGETHER. HAVE ADDED MENTION OF SEVERE TO THE ALREADY MENTIONED LOCALLY HEAVY RAINFALL FOR MONDAY AND MONDAY NIGHT AS UPPER LOW MOVES THROUGH. FLASH FLOOD WATCH MAY HAVE TO BE EXTENDED INTO THOSE PERIODS AS WELL AS EXTENDED FURTHER EAST. FINALLY, HAVE LOWERED POPS FOR THIS EVENING IN THE EAST. OTHERWISE, ONGOING FORECAST GENERALLY ON TRACK WITH ONLY OTHER CHANGES TO THE SENSIBLE WEATHER GRIDS FOR TONIGHT. && .PREV DISCUSSION... /ISSUED 627 PM CDT SUN APR 29 2007/ AVIATION... ISOLATED TO SCATTERED CONVECTION ASSOCIATED WITH THE SEA BREEZE WILL IMPACT THE I-35 TAF SITES OF KHYI AND KAUS FROM 00Z TO 02Z. THIS ACTIVITY WILL WEAKEN AFTER 01Z AS IT MOVES NORTHWARD. IFR/MVFR CONDITIONS WILL OCCUR IN THE VICINITY OF THIS ACTIVITY. ISOLATED STRONG STORMS OVER NORTHERN MEXICO AND ALONG THE EASTERN SLOPES OF THE SIERRA MADRE ARE ASSOCIATED WITH AN UPPER LOW PRESSURE SYSTEM CENTERED NEAR KELP. THESE STORMS WILL MOVE EAST AND IMPACT KDRT FROM 03Z TO 05Z. A MESOSCALE CONVECTIVE COMPLEX IS EXPECTED TO EVOLVE OVER NORTHERN MEXICO THIS EVENING. THIS COMPLEX OF SHOWERS AND THUNDERSTORMS WILL SLOWLY MOVE EASTWARD ACROSS SOUTH CENTRAL TEXAS OVERNIGHT. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE I-35 TAF SITES AFTER 09Z. ONCE AGAIN IFR/MVFR CONDITIONS WILL OCCUR WITH THE PASSAGE OF THESE STORMS. THERE WILL BE A LULL IN THE CONVECTION MONDAY MORNING. HOWEVER ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE AFTERNOON AS THE UPPER LEVEL STORM SYSTEM MOVES EAST ACROSS CENTRAL TEXAS. PREV DISCUSSION... /ISSUED 418 PM CDT SUN APR 29 2007/ DISCUSSION... THE WEATHER PATTERN LOOKING OUT OVER THE NEXT 1 TO 2 WEEKS CONTINUES TO LOOK WET...AS A SERIES OF WEATHER SYSTEMS IS FORECAST TO TRACK ACROSS THE AREA OR CLOSE ENOUGH TO THE NORTH TO BRING A GOOD CHANCE OF RAIN FROM SHOWERS AND THUNDERSTORMS. FORECASTS SHOW 500 HPA LOW OVER NORTH CENTRAL MEXICO AND THE SOUTHWEST U.S. THIS AFTERNOON MOVING ACROSS THE BIG BEND TONIGHT AND TO NORTH TEXAS ON MONDAY AND MONDAY NIGHT. WITH LOW LIFTING NORTHEAST ACROSS THE BIG BEND TONIGHT...THE THREAT OF HEAVY RAIN WILL CONTINUE OVER THE WEST PART OF SOUTH CENTRAL TEXAS TONIGHT...SO INDICATED A FLASH FLOOD WATCH FOR TONIGHT THROUGH NOON MONDAY. FOR THE REST OF THE CWA INDICATED SPECIAL WEATHER STATEMENT WITH INCREASING RAIN CHANCES. SHOWED GOOD CHANCE OF RAIN THROUGH MONDAY AND MONDAY NIGHT TO TUESDAY MORNING...WITH LOCALLY HEAVY RAIN POSSIBLE. FINAL WAVE OF POTENTIAL RAIN MAKING PROCESSES STILL SHOWS WITH WEAK 700 TO 300 HPA TROF OVER AREA TUESDAY MORNING. MOMENTUM OF WEATHER SYSTEMS COMING FROM THE WEST AND S/W TROFS TO THE NORTH ARE EXPECTED TO CARRY THE 500 HPA LOW NORTHEAST OF THE AREA TUESDAY AFTERNOON. AS A RESULT RAIN CHANCES MAY SLOWLY DECREASE FROM THE WEST TUESDAY AFTERNOON AND EVENING. FOR WEDNESDAY...FORECASTS SHOW SHORT LIVED AND FRAGILE RIDGE ALOFT OVER THE AREA...THEN WEAKENING LATE WEDNESDAY AND WEDNESDAY NIGHT. AS A RESULT SHOWED CHANCES OF SHOWERS OR THUNDERSTORMS INCREASING AGAIN WEDNESDAY NIGHT AND THURSDAY...AS ANOTHER WEATHER SYSTEM COMES IN FROM THE WEST... BRINGING A CHANCE OF SHOWERS TO SOUTH CENTRAL TEXAS AGAIN FOR WED NIGHT AND THURSDAY. AS THIS FASTER PACED SYSTEM MOVES OFF TO THE EAST FRIDAY...DECREASING RAIN CHANCES SHOW UP AGAIN. SOMETIME NEXT WEEKEND INCREASING MOISTURE IS FORECAST...IN ADVANCE OF A BIGGER SCALE SPRING STORM SYSTEM THAT COULD BRING ANOTHER RAIN/WEATHER EVENT...WITH SHOWERS AND THUNDERSTORMS...SOMEWHERE IN A WINDOW FROM MAY 6TH OR 7TH TO MAY 9TH. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 67 79 65 81 68 / 60 60 60 50 30 AUSTIN BERGSTROM INTL AIRPORT 66 79 65 82 66 / 60 60 60 50 30 DEL RIO INTL AIRPORT 64 79 68 89 69 / 90 60 40 20 10 SAN ANTONIO INTL AIRPORT 67 79 67 83 67 / 60 60 60 50 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES: DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...VAL VERDE... ZAVALA. && 04/13
Hazardous weather outlook, Apr 29, 8:15 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 815 PM CDT SUN APR 29 2007 TXZ171>173-188>194-205>209-220>225-301100- LLANO-BURNET-WILLIAMSON-GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS- BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA- 815 PM CDT SUN APR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... AN UPPER LEVEL LOW PRESSURE SYSTEM WEST OF THE BIG BEND WILL DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING BECOMING MORE NUMEROUS OVERNIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS ALONG WITH A THREAT OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ183>185-202-203-217-218-228-301100- VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 815 PM CDT SUN APR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM THIS EVENING THROUGH MONDAY MORNING... AN UPPER LEVEL LOW PRESSURE SYSTEM WEST OF THE BIG BEND WILL DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING BECOMING MORE NUMEROUS OVERNIGHT. SOME OF THE STORMS TONIGHT WILL BE SEVERE AND WILL ALSO PRODUCE HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS ALONG WITH A THREAT OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. TXZ186-187-204-219-301100- KERR-BANDERA-MEDINA-FRIO- 815 PM CDT SUN APR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... AN UPPER LEVEL LOW PRESSURE SYSTEM WEST OF THE BIG BEND WILL DRIFT SLOWLY EASTWARD THROUGH THE NEXT TWO DAYS. THE SYSTEM WILL PRODUCED SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING BECOMING MORE NUMEROUS OVERNIGHT. SOME OF THE STORMS TONIGHT WILL BE SEVERE AND WILL ALSO PRODUCE HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS ON MONDAY...DECREASING SLIGHTLY IN COVERAGE BY TUESDAY. THERE WILL BE A CHANCE FOR ISOLATED SEVERE STORMS BOTH DAYS ALONG WITH A THREAT OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Special weather statement, Apr 29, 6:33 PM CDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 633 PM CDT SUN APR 29 2007 TXZ183-300100- VAL VERDE- INCLUDING THE CITY OF...DEL RIO 633 PM CDT SUN APR 29 2007 ...TORNADO WATCH 198 IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A STRONG THUNDERSTORM CROSSING THE RIO GRANDE RIVER IN THE VICINITY OF LANGTRY. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS OF 50 MPH...PEA TO MARBLE SIZED HAIL AND DANGEROUS LIGHTNING. LOCALLY HEAVY RAINFALL MAY ALSO CAUSE BRIEF STREET FLOODING IN LANGTRY. MOVEMENT WAS EAST NORTHEAST AT 15 TO 20 MPH.
Special weather statement, Apr 29, 9:50 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 950 PM CDT SUN APR 29 2007 TXZ183-202-217-300400- VAL VERDE-KINNEY-MAVERICK- INCLUDING THE CITIES OF...DEL RIO...BRACKETTVILLE...EAGLE PASS 950 PM CDT SUN APR 29 2007 ...A SEVERE THUNDERSTORM IN MEXICO CAPABLE OF PRODUCING A TORNADO APPROACHING THE RIO GRANDE NEAR QUEMADO... A SEVERE THUNDERSTORM LOCATED IN MEXICO ABOUT 25 MILES WEST OF QUEMADO WAS MOVING GENERALLY EASTWARD AT ABOUT 20 MPH. THIS STORM CONTAINS VERY LARGE HAIL...POSSIBLE DAMAGING WINDS AND IS CAPABLE OF PRODUCING A TORNADO. THIS STORM WILL LIKELY CROSS THE RIO GRANDE NEAR OR JUST NORTH OF QUEMADO BETWEEN 1030 PM AND 11 PM. PERSONS IN THE PATH OF THIS STORM SHOULD BE PREPARED TO TAKE SHELTER WHEN A WARNING IS ISSUED FOR THIS STORM.
Local storm report, Apr 29, 11:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CDT SUN APR 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM HAIL QUEMADO 28.95N 100.63W
04/29/2007 E0.88 INCH MAVERICK TX LAW ENFORCEMENT
1058 PM HAIL 3 SE QUEMADO 28.92N 100.60W
04/29/2007 E1.75 INCH MAVERICK TX LAW ENFORCEMENT
GOLFBALL SIZE HAIL IN NORMANDY REPORTED BY SHERIFFS
OFFICE
&&
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 10:02 PM CDT | Tornado Warning | EWX | Maverick | 58 min |
| Apr 29, 10:42 PM CDT | Tornado Warning | EWX | Maverick | 33 min |
| Apr 29, 11:14 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 21 min |
| Apr 30, 1:55 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 65 min |
| Apr 30, 2:11 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 64 min |
| Apr 30, 2:40 AM CDT | Flash Flood Warning | EWX | Edwards | 4 hr |
| Apr 30, 2:59 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 61 min |
| Apr 30, 3:40 AM CDT | Flash Flood Warning | EWX | Val Verde | 4 hr |
| Apr 30, 4:16 AM CDT | Flash Flood Warning | EWX | Kinney | 3 hr |
| Apr 30, 6:44 AM CDT | Flash Flood Warning | EWX | Edwards | 4 hr |
| Apr 30, 7:12 AM CDT | Flash Flood Warning | EWX | Kinney, Real, Uvalde | 3 hr |
| Apr 30, 7:43 AM CDT | Flash Flood Warning | EWX | Val Verde | 2 hr |
| Apr 30, 8:19 AM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Apr 30, 8:59 AM CDT | Flash Flood Warning | EWX | Medina | 2 hr |
| Apr 30, 9:34 AM CDT | Flash Flood Warning | EWX | Kerr | 56 min |
| Apr 30, 9:45 AM CDT | Flash Flood Warning | EWX | Bexar, Kendall | 2 hr |
| Apr 30, 10:27 AM CDT | Flash Flood Warning | EWX | Comal | 2 hr |
| Apr 30, 11:10 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 50 min |
| Apr 30, 11:24 AM CDT | Severe Thunderstorm Warning | EWX | Guadalupe | 66 min |
| Apr 30, 11:31 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Apr 30, 11:36 AM CDT | Flash Flood Warning | EWX | Bexar, Kendall | 99 min |
| Apr 30, 11:44 AM CDT | Severe Thunderstorm Warning | EWX | Wilson | 61 min |
| Apr 30, 12:23 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe | 37 min |
| Apr 30, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 63 min |
| Apr 30, 12:31 PM CDT | Flash Flood Warning | EWX | Gonzales | 119 min |
| Apr 30, 12:42 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 63 min |
| Apr 30, 12:45 PM CDT | Flash Flood Warning | EWX | Wilson | 2 hr |
| Apr 30, 12:48 PM CDT | Flash Flood Warning | EWX | Caldwell | 117 min |
| Apr 30, 1:14 PM CDT | Flash Flood Warning | EWX | Fayette, Lavaca | 30 days |
| Apr 30, 1:14 PM CDT | Flash Flood Warning | EWX | Fayette, Lavaca | 2 hr |
| Apr 30, 1:20 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 25 min |
| Apr 30, 1:23 PM CDT | Flash Flood Warning | EWX | Bandera | 67 min |
| Apr 30, 1:24 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 66 min |
| Apr 30, 1:26 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 79 min |
| Apr 30, 1:32 PM CDT | Flash Flood Warning | EWX | Karnes | 118 min |
| Apr 30, 1:36 PM CDT | Flash Flood Warning | EWX | Kerr | 114 min |
| Apr 30, 1:45 PM CDT | Flash Flood Warning | EWX | Atascosa | 2 hr |
| Apr 30, 1:55 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 18 min |
| Apr 30, 2:06 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 54 min |
| Apr 30, 2:07 PM CDT | Flash Flood Warning | EWX | Kendall | 53 min |
| Apr 30, 2:22 PM CDT | Flash Flood Warning | EWX | Gonzales | 113 min |
| Apr 30, 2:28 PM CDT | Flash Flood Warning | EWX | Wilson | 77 min |
| Apr 30, 2:38 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 67 min |
| Apr 30, 2:43 PM CDT | Flash Flood Warning | EWX | Kendall | 62 min |
| Apr 30, 2:55 PM CDT | Flash Flood Warning | EWX | DeWitt | 2 hr |
| Apr 30, 3:00 PM CDT | Flash Flood Warning | EWX | Fayette, Lavaca | 2 hr |
| Apr 30, 3:12 PM CDT | Flash Flood Warning | EWX | Karnes | 2 hr |
| Apr 30, 3:19 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales | 56 min |
| Apr 30, 3:37 PM CDT | Flash Flood Warning | EWX | Wilson | 113 min |
| Apr 30, 4:59 PM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 3 hr |
| Apr 30, 5:31 PM CDT | Flash Flood Warning | EWX | Karnes | 2 hr |
| Apr 30, 6:30 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 45 min |
| Apr 30, 6:58 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 47 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.